I have been on the Mirena for about a year and about 4 months ago I started getting really horrible stomach pains and sometimes these same pains are in my back as well. It's like a stabbing pain. And I recently had a heavy period that lasted for almost three weeks. I've never had a period both times I've been on the Mirena and I've never had these pains before from being on it. I am also on the pill as well. I don't know what's wrong with me. Sometimes these pains get so bad they make me feel nauseous and I'm on the ground curled up. I don't know what to do?
Ok Ashley my dear, firstly you need to Google this drug to find all its side effect first thing to do. Also make an appointment with your OBGYN, did I get that right. If your periods are getting this severe we certainty don't want to lose you from all of a sudden hemoraging while curled up on the floor in pain as you bleed to death without even realizing it's happening. If you re sure it's this drug causing your troubles then stop taking it right away, even though they say don't stop without your Dr.s permissio. Only you know what's happening but still get to you OB
BGYN IMMEDIATELY !! All the best to you.
Ashley; and you can tell it is in place. You are the expert on this but always call your doctor and have them take a look at it better being safe than sorry. I know they work strange some woman have no period the whole time then others get one every few months but either way you know it is not working right so give your doctor a call even talk with the nurse so they might be able to get you in faster. Have a good day. And hope your feeling better very soon. If you don't mind I have seen this problem way to much over the last 6 months be nice to have someone let us know what the doctor said. And one other thing ashley make sure whatever your doctor does find out when you are safe again for sex without worry about getting pregnant. Thanks chuck1957
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2011 • 1 answer
Posted 8 Mar 2015 • 2 answers
Posted 21 May 2015 • 1 answer
Posted 13 Aug 2015 • 0 answers
Posted 21 Jun 2016 • 0 answers